MAUDE Adverse Event Report: DUOPROSS MEDITECH (KUNSHAN) CO., LTD. DPS HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

DUOPROSS MEDITECH (KUNSHAN) CO., LTD. DPS HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number REF: 100800000066
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pfizer use for covid-19 under emergency use authorization (eua): while being vaccinated, the needle stayed in the patient's arm once the syringe was pulled away.This equipment malfunction resulted in a nurse being poked by the contaminated needle.Fda safety report id# (b)(4).

Brand Name
DPS HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
DUOPROSS MEDITECH (KUNSHAN) CO., LTD.
MDR Report Key13236138
Report NumberMW5106579
Device Sequence Number11870111
Product Code FMI
UDI-Device Identifier06971352289020
UDI-Public(01)06971352289020
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/08/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Model NumberREF: 100800000066
Device Lot NumberW2106085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient SexMale
Patient EthnicityNon Hispanic